MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS MEDLINE; DBD-TRIPLE LUMEN CVC 20CM BUNDLE

CENTURION MEDICAL PRODUCTS MEDLINE; DBD-TRIPLE LUMEN CVC 20CM BUNDLE
Catalog Number STCVC2040B
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, while a "resident" was placing a cvc line on (b)(6) 2026 they "extracted the guidewire back through the introducer needle" causing the guidewire to "fall apart".The customer reported that the resident then "used the other end of the guidewire (blunt with no j loop)" and fed it through the introducer needle causing the guidewire to "perforate the patient's superior vena cava".The customer reported that the "patient did survive".No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, while a "resident" was placing a cvc line on (b)(6) 2026 they "extracted the guidewire back through the introducer needle" causing the guidewire to "fall apart".The customer reported that the resident then "used the other end of the guidewire (blunt with no j loop)" and fed it through the introducer needle causing the guidewire to "perforate the patient's superior vena cava".
 
Additional Manufacturer Narrative
Update to d9: device not returned.Update to h3: device not evaluated.Update to h6: type of investigation.Update to h6: investigation findings.Update to h6: investigation conclusions.

Brand Name
MEDLINE
Common Device Name
DBD-TRIPLE LUMEN CVC 20CM BUNDLE
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico
s. de r.l. de c.v
mexicali, baja california 21397
MX  21397
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093-2753
MDR Report Key24457758
Report Number3004519921-2026-00007
Device Sequence Number9273804
Product Code LRO
UDI-Device Identifier10653160372271
UDI-Public10653160372271
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSTCVC2040B
Device Lot Number2025072590
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown